Exit Problems for Jump Processes Having Double-Sided Jumps with Rational Laplace Transforms
Yuzhen Wen and
Chuancun Yin
Abstract and Applied Analysis, 2014, vol. 2014, 1-10
Abstract:
We consider the two-sided first-exit problem for a jump process having jumps with rational Laplace transform. We derive the joint distribution of the first passage time to two-sided barriers and the value of process at the first passage time. As applications, we present explicit expressions of the dividend formulae for barrier strategy and threshold strategy.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/747262.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/747262.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:747262
DOI: 10.1155/2014/747262
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().